# SDR DHL2003726004

- Difficulty date: May 14, 2003
- Submitted: May 16, 2003
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Shorted
- Location: Nr 3
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENGINE NR 3 SYSTEM B-FIRE DETECTION LIGHT ILLUMINATED.  PERFORMED ABNORMAL PROCEDURE CHECK LIST.  SWITCHED TO SYSTEM-A SYSTEM TESTED NORMALLY.  FOUND SHIELD FOR FIRE LOOP CONTACTING B-LOOP.  CLEARED SHIELD, OPS TESTED NORMALLY.
